I was started on 10c citalopram for 2 weeks and then upped to 20 citalopram, side effects was a rough time but i got threw them after about a month i started to feel really good. I have now been on 20 for nearly 6 weeks and my side effects seem to have returned but not as bad this time around, could this be due to the 20 now trying to settle down?
Citalopram - Side effects have started again?
Question posted by K_atie33 on 21 Oct 2021
Last updated on 21 October 2021 by WildcatVet
It sounds like you were pretty much on track and side effects do tend to recur after dosage increases... but usually as you say not as bad as the initial ones. These side effects usually subside much more quickly too.
I'm not quite sure if you mean you've been having them for 6 weeks after the increase or that they've come back just recently but either way is a little off the norm.
If you haven't already you might want to talk to your doctor and explain what's going on with you.
It would probably be wise to get a professional opinion and advice.
Best regards and I hope you're feeling better soon.
- Citalopram uses and safety info
- Citalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.